Advertisement

Ukrainian Mathematical Journal

, Volume 32, Issue 6, pp 508–514 | Cite as

Construction of a fundamental solution for a class of high-order degenerate parabolic equations

  • A. P. Malits kaya
Article
  • 25 Downloads

Keywords

Parabolic Equation Fundamental Solution Degenerate Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. P. Malitskaya, “Fundamental solutions of a class of degenerate parabolic equations,” in: Approximate Methods in the Integration of Differential and Integral Equations [in Russian], Kiev Pedagogic Institute, Kiev (1973), pp. 109–130.Google Scholar
  2. 2.
    S. D. Éidel'man and A. P. Malitskaya, “Fundamental solutions and stabilization of a solution of a Cauchy problem for a class of degenerate parabolic equations,” Differents. Uravn.,11, No. 7, 1316–1330 (1975).Google Scholar
  3. 3.
    V. Pogozhel'skii, “A study of integrals of parabolic equations of boundary-value problems in unbounded regions,” Mat. Sb., Nov. Ser.,47, No. 4, 397–430 (1959).Google Scholar
  4. 4.
    S. D. Edelman, Parabolic Systems, Elsevier (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. P. Malits kaya
    • 1
  1. 1.Ivano-Frankovski Pedagogic InstituteUSSR

Personalised recommendations